If you need an accessible version of this item please contact JSTOR User Support

Triangles with Vertices on Lattice Points

Michael J. Beeson
The American Mathematical Monthly
Vol. 99, No. 3 (Mar., 1992), pp. 243-252
DOI: 10.2307/2325060
Stable URL: http://www.jstor.org/stable/2325060
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Triangles with Vertices on Lattice Points
Preview not available

Page Thumbnails

  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252